Home > Table of Contents


Proceedings of 2009 International Symposium on Computer Science and Computational Technology (ISCSCT 2009)

Huangshan, China, December 26-28, 2009

Editors: Fei Yu, Guangxue Yue, Jian Shu, Yun Liu

AP Catalog Number: AP-PROC-CS-09CN005

ISBN: 978-952-5726-07-7 (Print), 978-952-5726-08-4 (CD-ROM)

Page(s): 213-217

A New Family of Cayley Graph Interconnection Networks Based on Wreath Product

Zhen Zhang and Xiaoming Wang

Full text: PDF


In this paper, we propose a new class of Cayley graph for building interconnection networks with fixed degree of m-3(or m-2 when n=2). We present a routing algorithm for the Cayley graph with the diameter upper bounded by . Some embedding properties is also derived.

Index Terms

interconnection networks, cayley graph, routing algorithm, diameter, network embedding

Copyright @ 2009 ACADEMY PUBLISHER All rights reserved